Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Charter
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

View Map
Directions

   
Kulikova Tat'yana Yur'evna
(recent publications)
| by years | scientific publications | by types |



   2010
1. T. Yu. Kulikova, “On the Quantitative Sharpening of a Theorem of Birch”, Math. Notes, 88:6 (2010), 855–859  mathnet  crossref  crossref  mathscinet  isi  scopus


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2019